# SDR UPS98225397

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AFT CARGO BAY ON FLOORBEAM, FWD LOWER FLANGE AT NUT PLATE BS 950F, LBL 12, WL 200.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER AND TRIPLER ANGLE AND FILLER IAW SRM 53-10-8.
